# SDR TAOA029610

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EXTERIOR EMERGENCY LIGHTS ON LEFT SIDE INOP.  REPLACED BATTERY PACKS.  OPERATIONAL CHECK OK.  (M)
